Skip to content

On the Calculus of Relations.

Tarski, A. (1941). On the Calculus of Relations. Journal of Symbolic Logic, 73-89.

Type
Journal article
Intellectual base
Primary research
Year
1941
Pages
73-89
DOI
10.2307/2268577
DOI registrant
Cambridge University Press
Link
https://doi.org/10.2307/2268577
Cited from
mathematics

Cited by

1 citation across 1 artifact.

Each citation links to the sentence it supports in the citing article.

Primes

  • Relation
    • This algebra of relations

      This sourceModern formalization of relational algebra, continuing the De Morgan–Peirce–Schröder nineteenth-century tradition. Consolidated treatments: Maddux, Roger D. Relation Algebras (Amsterdam: Elsevier, 2006); Givant, Steven. Introduction to Relation Algebras (Cham: Springer, 2017).

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. The single citation of this work carries no recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:3f4d2d42f2e2 · see in the full table